MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS W/O ISE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS W/O ISE; CLINICAL CHEMISTRY ANALYZER
Model Number I400+
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable iron2 iron gen.2 results for 2 patient samples on a cobas integra 400 plus module.On (b)(6) 2022, patient 1 had an initial iron result of 5.82 ug/dl.The first repeat result was 7.84 ug/dl and the second repeat result was 42.98 ug/dl.The sample was sent to another lab and the iron result was 13.19 ug/dl.On (b)(6) 2022, patient 2 had an initial iron result of 61.74 ug/dl.The first repeat result was 0.31 ug/dl.On (b)(6) 2022, the sample was repeated a second time and the result was 12.83 ug/dl.No questionable results were reported outside of the laboratory.The iron reagent lot is 65786901 and the expiration date is 31-aug-2023.
 
Additional Manufacturer Narrative
Iron calibration performed on 29-sep-2022 was acceptable.Calibration was not performed again until 18-oct-2022.The investigation found that there were several postponed calibration messages in the data log.The message log showed that controls performed on 17-oct-2022 were acceptable but calculated using a postponed calibration.The alarm trace showed several clot detection and no fluid detection alarms.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
COBAS INTEGRA 400 PLUS W/O ISE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15833179
Report Number1823260-2022-03693
Device Sequence Number5775686
Product Code JJE
UDI-Device Identifier04015630918904
UDI-Public04015630918904
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI400+
Device Catalogue Number04922859001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown